MAUDE Adverse Event Report: ARROW INTERNATIONAL, LLC (SUBSIDIARY OF TELEFLEX INCORPORATED) ARROW CENTRAL VENOUS CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

ARROW INTERNATIONAL, LLC (SUBSIDIARY OF TELEFLEX INCORPORATED) ARROW CENTRAL VENOUS CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number IPN036482
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
While placing a right femoral mml, dr.(b)(6) was removing the guidewire, dr.(b)(6) stated that she felt that the line ¿broke¿.She removed the mml, and guidewire and it was discovered that the guidewire was frayed and partially came apart, potentially becoming catastrophic to the patient.Dr.(b)(6) decided to discontinue the line insertion.Dr.(b)(6) held pressure over the insertion site to stop the bleeding.Dr.(b)(6) then decided to place a different mml at a different site.The guidewire and packaging for the mml was saved for further investigation.

Brand Name
ARROW CENTRAL VENOUS CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ARROW INTERNATIONAL, LLC (SUBSIDIARY OF TELEFLEX INCORPORATED)
MDR Report Key15310902
Report NumberMW5111742
Device Sequence Number5467018
Product Code FOZ
UDI-Device Identifier20801902117223
UDI-Public20801902117223
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberIPN036482
Device Catalogue NumberCDC-45703-XPB1A
Device Lot Number13F22A0732
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/26/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient RaceWhite